# SDR USAA000830

- Difficulty date: June 9, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH AND .125 INCH FROM RIVET, STATION 76.5 LONG 2R.  CUT OUT DAMAGE, INSTALLED INTERNAL DOUBLER AND FILLER PER SRM 53-04 FIG 38, VIEW L.  (M)
